# SDR SWAA040438

- Difficulty date: February 11, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT CARGO COMPT SHEAR TIE CORRODED AT BS 727C, RBL 6, WL148.  REMOVED AND REPLACED SHEAR TIE PER SRM.
